# SDR FDEA201010144064

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162235
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT OUTBOARD EDGE WEB AND RIB ARE CHAFFED. REMOVED AND REPLACED NOSE WEB, REMOVED RIB, FABRICATED NEW RIB FROM 2024O .032   APPROX DIM: 15" X 15 1/2" HEAT TREATED TO T4 CONDITION & INSTALLED NEW RIB AT NR 2 SLAT OB EDGE IAW SRM 51-30-5, SRM 51-30-2, DWG NR 65-17319, & EA 7-5750-143906.
